# SDR YENA20120520504

- Difficulty date: May 20, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N178JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000004
- Aircraft time: 17,344 hours, 10,571 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116404
- Part serial: K0230
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 14,529 hours, 9,001 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1208 RSW-HPN, AIRCRAFT DIVERTED TO MCO DUE TO HYD 2 EDP FAIL ON EICAS.  REMOVED AND REPLACED NR 2 ENGINE DRIVEN PUMP IAW AMM 29-11-01.  OPS AND LEAK CHECK GOOD.  NOTE: REMOVED PUMP HAD A HOLE IN IT.
